# SDR DALA2025030501732

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 56,242 hours, 26,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 L2 DOOR HARD TO CLOSE. CORRECTIVE ACTION: T/S PER B757 AMM 52-11-00-825-001 FOUND DOOR GAP TO FUSELAGE OUT OF LIMITS LOWER GATE TOUCHING-RMVD LOWER HINGE COVER TO ACCESS LOWER LOCKNUT AT THE LOWER HINGE ARM TO ADJUST VERTICAL POSITION OF THE DOOR. ADJUSTED VERTICAL POSITION OF DOOR PER B757 AMM 52-11-L2 DOOR OPEN AND CLOSES NORMALLY INSTALLED HINGE COVER
